Journal article icon

Journal article

Monopole Spectra in non-Abelian Gauge Theories

Abstract:
We study the continuum limit of the length spectrum of magnetic monopole structures found after various Abelian projections of pure gauge SU(2), including the maximally Abelian gauge. We comment on Gribov copies, and measurements of the string tension.
Publication status:
Published

Actions


Access Document


Journal:
Nucl.Phys.Proc.Suppl. More from this journal
Volume:
53
Issue:
1-3
Pages:
497-499
Publication date:
1996-06-28
DOI:
ISSN:
0550-3213
Language:
English
Keywords:
Pubs id:
pubs:324720
UUID:
uuid:6e39f985-1850-4236-9b0a-67d7b3da98c9
Local pid:
pubs:324720
Source identifiers:
324720
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP